# SDR AALA20060966

- Difficulty date: October 31, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 25C HAS MISSING LAMP.  RELAMPED EMERGENCY LIGHT AT SEAT 25C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
